# SDR GTIA031039

- Difficulty date: December 11, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714622
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULDN'T HOLD CABIN PRESSURE.  CABIN WARNING VOICE FLOW LIGHT ON.  LEFT VALVE TEMP FULL HOT (AUTO) REDUCED TEMP BOTH PACKS LEFT PACK ON 30 SEC FLOW LIGHT ON MASK DROPPED.  MANUAL MODE ON OUTFLOW VALVE. PERFORMED TEST ON TEMP CONTROLLER SYSTEM WITH TEST BOX.  CONFIRMED LEFT CONTROLLER TO BE BAD.  REMVOED AND REPLACED TEMP CONTROLLER.  OPS CHECKS GOOD.  PERFORMED LEAK CHECK OF DUCTING AND PRESSURIZATION CHECK.  FOUND NO OTHER DEFECTS NOTED AT THIS TIME.  (M)
